# SDR SWIA2019103046614

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 38,058 hours, 24,052 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR WARNING AFTER TAKEOFF.  GEAR HAD RETRACTED NORMALLY, HAD NORMAL INDICATIONS DURING INITIAL CLIMB.  AFTER SLOWING, NOSE GEAR DOOR WARNING EXTINGUISHED. DURING APPROACH, SELECTED GEAR DOWN AND HEARD MECHANICAL NOISE, NOSE GEAR DID NOT DEPLOY.  AT THAT TIME RECEIVED GEAR DISAGREE WARNING.  FOLLOWED QRH AND ON SECOND ATTEMPT GEAR DEPLOYED NORMALLY AFTER SECOND MECHANICAL NOISE.  NORMAL LANDING, LANDED WITHIN WEIGHT LIMIT. (FLT#3044) CLOSED REMOVED ICE AND SNOW FROM ALL 3 LANDING GEAR. PERFORMED INSPECTION OF NOSE LANDING GEAR IAW AMM, AND BOTH MLG IAW AMM. FOUND NO DEFECTS ON LANDING GEAR COMPONENTS OR PROX SENSORS. PERFORMED OPERATIONAL TEST OF THE LANDING-GEAR EXTENSION/RETRACTION SYSTEM IAW AMM. OPERATIONAL CHECK GOOD AND NO MECHANICAL NOISES HEARD FROM NOSE GEAR. OK FOR SERVICE.
